Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 194631, 7 pages
http://dx.doi.org/10.1155/2013/194631
Research Article

On the Distance between Three Arbitrary Points

Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi, Bangkok 10140, Thailand

Received 25 March 2013; Accepted 1 August 2013

Academic Editor: Satit Saejung

Copyright © 2013 Parin Chaipunya and Poom Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Gähler, “2-metrische Räume und ihre topologische Struktur,” Mathematische Nachrichten, vol. 26, pp. 115–148, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Gähler, “Zur geomitric 2-metriche räume,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 11, pp. 664–669, 1996. View at Google Scholar
  3. B. C. Dhage, “Generalised metric spaces and mappings with fixed point,” Bulletin of the Calcutta Mathematical Society, vol. 84, no. 4, pp. 329–336, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Sedghi, N. Shobe, and H. Zhou, “A common fixed point theorem in D*-metric spaces,” Fixed Point Theory and Applications, vol. 2007, Article ID 27906, 13 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Sedghi, N. Shobe, and A. Aliouche, “A generalization of fixed point theorems in S-metric spaces,” Matematički Vesnik, vol. 64, no. 3, pp. 258–266, 2012. View at Google Scholar · View at MathSciNet
  7. Z. Mustafa, H. Obiedat, and F. Awawdeh, “Some fixed point theorem for mapping on complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 189870, 12 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Z. Mustafa and B. Sims, “Fixed point theorems for contractive mappings in complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 917175, 10 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Aydi, M. Postolache, and W. Shatanawi, “Coupled fixed point results for (φ,ϕ)-weakly contractive mappings in ordered G-metric spaces,” Computers & Mathematics with Applications, vol. 63, no. 1, pp. 298–309, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. A. Alghamdi and E. Karapınar, “G-ψ-φ-contractive type mappings in G-metric spaces,” Fixed Point Theory and Applications, vol. 123, article 123, 17 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Chandok, W. Sintunavarat, and P. Kumam, “Some coupled common fixed points for a pair of mappings in partially ordered G-metric spaces,” Mathematical Sciences, vol. 2013, article 24, 7 pages, 2013. View at Publisher · View at Google Scholar
  12. M. Abbas, W. Sintunavarat, and P. Kumam, “Coupled fixed point of generalized contractive mappings on partially ordered G-metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 31, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. A. Khamsi, “Remarks on cone metric spaces and fixed point theorems of contractive mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 315398, 7 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. I. D. Arandelović and D. J. Kečkić, “Symmetric spaces approach to some fixed point results,” Nonlinear Analysis, vol. 75, no. 13, pp. 5157–5168, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. Menger, “Untersuchungen über allgemeine,” Mathematische Annalen, vol. 100, no. 1, pp. 75–163, 1928. View at Publisher · View at Google Scholar · View at MathSciNet
  16. E. W. Chittenden, “On the equivalence of ecart and voisinage,” Transactions of the American Mathematical Society, vol. 18, no. 2, pp. 161–166, 1917. View at Publisher · View at Google Scholar · View at MathSciNet
  17. W. A. Wilson, “On semi-metric spaces,” American Journal of Mathematics, vol. 53, no. 2, pp. 361–373, 1931. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet